# SDR ARWA0001001

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- Aircraft time: 71,320 hours, 25,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK INSPECTION FOUND THE FOLLOWING:CORRODED C3 CARGO DOOR LOWER EDGE OUTER SKIN BETWEEN BS 1130 AND BS 1160.  REPAIRED CORROSION CRACK IAW DRAWING AS1121-IR.
